`a`

Hamiltonian equations on $\mathbb{T}^\infty$ and almost-periodic solutions

Pages: 303 - 309, Issue Special, September 2001

 Abstract        Full Text (1926.6K)              

Paolo Perfetti - Dipartimento di Matematica, II Università degli Studi di Roma, Italy (email)

Abstract: Please refer to Full Text.

Keywords:  KAM theorem, almost-periodic solutions, quasi-periodic solutions, Hamiltonian systerns, Nash-Moser theorem, accelerated convergence, small denominators, infinitedimensional systems.
Mathematics Subject Classification:  34C27, 34C29, 34C35, 34C50, 58F27, 58F30, 70H05.

Published: November 2013.